Please Help, Got Tinnitus from Maybe Concerts, Can Motrin (Ibuprofen) Help?

Discussion in 'Support' started by david pulido, Aug 15, 2015.

tinnitus forum
    1. david pulido

      david pulido Member

      Tinnitus Since:
      8/15
      Hi I'm 15 years old and a few days ago I had a sudden ringing in the ears. I've been to many rock concerts which may be the cause. I went to the doctors and he said to take Motrin (ibuprofen) and said it could help. Is this true?
       
    2. passerby
      Lurking

      passerby Member

      Tinnitus Since:
      God only knows...
      No.
       
    3. Karen
      Talkative

      Karen Manager Staff Benefactor Hall of Fame Ambassador

      Location:
      U.S.
      Tinnitus Since:
      05/2010
      Cause of Tinnitus:
      First time: Noise 2nd Time: Ototoxic drug
      For some people with new tinnitus, I've heard that prednisone can help. You might want to go to your doctor, and see if he will give you a prescription for it.

      However, it is also possible that your ringing will settle down in time.

      Good luck, and keep us posted on how you're doing!

      Hugs,
      Karen
       
      • Like Like x 1
    4. Georgia
      Thinking

      Georgia Member

      Tinnitus Since:
      11/2008
      Cause of Tinnitus:
      Unknown
      In my experience no I don't think Ibuprofen can help tinnitus. Also remember if your just talking to a GP don't take their word for it go see an ENT someone who knows more and see if they tell you that they can prescribe you something that should help, get a hearing test done see if your tinnitus is a result of a loss of hearing if so they might recommend hearing aids which can help mask t. I don't want to be rude about GP doctors but they aren't very good in these situations (mine left my hearing problems overlooked for years when their was something that needs to be checked on a few times a year) talk to someone who knows more about the topic, and if they say there is nothing they can do then we'll be here and can help you adjust :)

      All the best :)
       
    5. Robert44

      Robert44 Member Benefactor

      Location:
      New York
      Tinnitus Since:
      April 2015
      Cause of Tinnitus:
      loud concert
      No , I always heard this will make Tinnitus worse.
       
    6. Gosia
      Balanced

      Gosia Member

      Location:
      France
      Tinnitus Since:
      03/2015
      Cause of Tinnitus:
      earplugs/ hearing loss
      A doctor who gives you ibuprofen to treat tinnitus has bought his diploma in black market. :meh:
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.